×

Found 14,760 Documents (Results 1–100)

100
MathJax

On spectral properties of a certain class of perturbed operators. (English. Russian original) Zbl 07552489

J. Math. Sci., New York 263, No. 5, 653-665 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 57-69 (2019).
MSC:  47A55 47B06 47B37
PDF BibTeX XML Cite
Full Text: DOI

Threshold approximations for the resolvent of a polynomial nonnegative operator pencil. (English. Russian original) Zbl 07491001

St. Petersbg. Math. J. 33, No. 2, 355-385 (2022); translation from Algebra Anal. 33, No. 2, 233-274 (2021).
MSC:  47A10 35B27 47A56
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software